34 weeks pregnant mother

Question: My T4 level came one point high (13.2) in my 7th month blood reports. Is it a point of concern?

0 Answers
Question
No Answers for this question yet.
Similar Questions with Answers
Question: In starting of pregnancy my haemoglobin level was 13.2 now in my 7 month its level reducrd by 11.1 ,why is it so
Answer: Hello In a pregnant women the normal range of HB is 10-14 g/dL.The top iron rich foods include green leafy,vegetables like spinach, beetroot,chickenliver, whole egg,apple, pomegranate,watermelon pumpkin seeds, dates, almonds, amla,Eggs, spinach and foods rich in cofactorssuch as vitamin B6, folic acid, vitamin B12, and vitamin C (having after Doctor advise) important for maintaining normal hemoglobin levels.But if you have untreated anaemia during pregnancy you have an increased risk of going into labour early.Having a baby who has low birth weight.Having a baby born with low iron levels.Developing an infection in pregnancy.You will need to take extra care of yourself, as anaemia can make you feel very tired.
»Read All Answers
Question: I have noticed a blood in my stool. Is it a matter of concern?
Answer: Congratulations on your pregnancy I can understand your anxiety. Blood is due to piles.Piles is mainly due to constipation. Constipation is a common problem in and after pregnancy due to hormone changes. You have to drink warm water especially before potty so that motion will become lose. Mustard fried on pan and powdered with ajwain powder gives immediate relief to constipation making stool smooth. Take a pinch of both powders with warm water. Include more fruits, vegetables, leafy vegetables in diet.Take sitz bath so it makes stool smooth and relieves from piles pain and bleeding. Consult doctor if pain is more for ointment. Take care
»Read All Answers
Question: I am 8th month pregnant. Yesterday my thyroid reports showed T3 T4 high and TSH 2.39. It's rare as T3 T4 level goes down during pregnancy but in my case it's high. Anything to worry?
Answer: Hi, if it is high it is due to hormonal levels. You need to consukt your dr and start medicines if reqd. Take care
»Read All Answers